Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. Fox
Title: The numerical solution of two-point boundary problems in ordinary differential equations
Additional book information: New York, Oxford University Press, 1957. 11+371 pp. $9.60.

Review Information:

Reviewer: Wolfgang Wasow
Journal: Bull. Amer. Math. Soc. 64 (1958), 296-298
American Mathematical Society